Electron. J. Diff. Eqns., Vol. 2004(2004), No. 66, pp. 1-5.

Liouville's theorem and the restricted mean property for Biharmonic Functions

Mohamed El Kadiri

We prove that under certain conditions, a bounded Lebesgue measurable function satisfying the restricted mean value for biharmonic functions is constant, in $\mathbb{R}^n$ with $n\ge 3$.

Submitted April 10, 2003. Published April 28, 2004.
Math Subject Classifications: 31B30.
Key Words: Biharmonic function, mean property, Liouville's theorem.

Show me the PDF file (174K), TEX file, and other files for this article.

Mohamed El Kadiri
B. P. 726, Sale-Tabriquet, Sale, Morocco
email: elkadiri@fsr.ac.ma

Return to the EJDE web page